The Annals of Mathematical Statistics

The Strong Law of Large Numbers for a Class of Markov Chains

Leo Breiman

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 31, Number 3 (1960), 801-803.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705810

Digital Object Identifier
doi:10.1214/aoms/1177705810

Mathematical Reviews number (MathSciNet)
MR117786

Zentralblatt MATH identifier
0104.11901

JSTOR
links.jstor.org

Citation

Breiman, Leo. The Strong Law of Large Numbers for a Class of Markov Chains. Ann. Math. Statist. 31 (1960), no. 3, 801--803. doi:10.1214/aoms/1177705810. https://projecteuclid.org/euclid.aoms/1177705810


Export citation